# SDR 7AJD2015FA0000062

- Difficulty date: February 3, 2015
- Submitted: February 13, 2015
- Operation: General aviation
- Aircraft: N438CA
- Make and model: Beech C90A
- Engine: Pwa PT6A21
- Propeller: Mcauly 4HFR34C762
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI PILOT OBSERVED ALL ANNUNCIATOR LIGHTS ILLUMINATED WHILE TAXING OUT FOR DEPARTURE, ACFT RETURNED TO PARKING UNEVENTFULLY.
